# SDR ASAA0240AAA

- Difficulty date: March 23, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 65479577
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON WEB INSIDE AFT CARGO DOOR AT BS 847, RBL 21 AND WL 148.  REPAIRED IAW SRM.  (M)
